Title of article :
Particle dynamics on hyperboloid and unitary representation of SO(1,N) group
Author/Authors :
George Jorjadze، نويسنده , , W?odzimierz Piechocki، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
7
From page :
134
To page :
140
Abstract :
We analyze particle dynamics on N dimensional one-sheet hyperboloid embedded in N+1 dimensional Minkowski space. The dynamical integrals constructed by SO↑(1,N) symmetry of spacetime are used for the gauge-invariant Hamiltonian reduction. The physical phase-space parametrizes the set of all classical trajectories on the hyperboloid. In quantum case the operator ordering problem for the symmetry generators is solved by transformation to asymptotic variables. Canonical quantization leads to unitary irreducible representation of SO↑(1,N) group on Hilbert space L2(SN−1).
Journal title :
PHYSICS LETTERS B
Serial Year :
2000
Journal title :
PHYSICS LETTERS B
Record number :
912589
Link To Document :
بازگشت